# SDR 9JLA2022092039607

- Difficulty date: September 3, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N946WT
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258347
- Aircraft time: 11,055 hours, 7,334 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: G877054
- Part serial: 251
- Condition: Failed
- Location: Aoa
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE AOA INDEXER WAS STUCK AT 1.0 WHILE IN FLIGHT. THIS DISCREPANCY WAS DEFERRED UNDER MEL 34-20-5 AND OPERATIONS WERE ABLE TO CONTINUE. DURING THE MAINTENANCE EVENT THE MAINTENANCE PROVIDER REMOVED THE AOA COMPUTER/INDICATOR AND INSTALLED AN INSPECTED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
